Uniform bounds for the Iitaka fibration

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We give effective bounds for the uniformity of the Iitaka fibration. These bounds follow from an effective theorem on the birationality of some adjoint linear series. In particular we derive an effective version of the main theorem in [19].

Original languageEnglish (US)
Pages (from-to)1133-1143
Number of pages11
JournalAnnali della Scuola normale superiore di Pisa - Classe di scienze
Volume13
Issue number4
StatePublished - Jan 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Uniform bounds for the Iitaka fibration'. Together they form a unique fingerprint.

  • Cite this